# SDR YENA20160921847

- Difficulty date: September 21, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N266JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000054
- Aircraft time: 27,640 hours, 17,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Condition: Corroded
- Location: Frame 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO DOOR CENTER SEAL REST AT FRAME 25 APROX. 12 INCHES AFT.  REMOVED AND REPLACED FWD CARGO DOOR SEAL REST IAW SRM 51-41-01.
